# SDR 05FDEA03086

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1510335X2830
- Condition: Corroded
- Location: Bs 1130-1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR SUPPORT SEVERAL NUT PLATES CORRODED BETWEEN STA 1130 TO STA 1148, RBL 27 TO RBL 62.  REMOVED CORRODED FLOOR SUPPORT IAW SRM 51-30-2-1, FOUND OUT OF LIMITS IAW SRM 52-10-1 FIG 1.  RECEIVED NEW FLOOR SUPPORT ON TRAV NR T5/547544, MAT ID 60357/7075-T6511, BATCH NR 98R000924004.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-30-2.  INSTALLED NEW NUT PLATES IAW SRM 51-30-2. (MINOR REPAIR)
